Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 7, Pages 887–894 (Mi zvmmf2053)  

Flow separation and the nonuniqueness of solutions to axisymmetric boundary-layer equations

G. L. Korolev

Moscow

Full text: PDF file (1179 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:7, 862–868

Bibliographic databases:
UDC: 519.6:531.34
MSC: Primary 76D10; Secondary 76M20
Received: 23.11.1995

Citation: G. L. Korolev, “Flow separation and the nonuniqueness of solutions to axisymmetric boundary-layer equations”, Zh. Vychisl. Mat. Mat. Fiz., 37:7 (1997), 887–894; Comput. Math. Math. Phys., 37:7 (1997), 862–868

Citation in format AMSBIB
\Bibitem{Kor97}
\by G.~L.~Korolev
\paper Flow separation and the nonuniqueness of solutions to axisymmetric boundary-layer equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 7
\pages 887--894
\mathnet{http://mi.mathnet.ru/zvmmf2053}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1471701}
\zmath{https://zbmath.org/?q=an:1051.76544}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 7
\pages 862--868


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2053
  • http://mi.mathnet.ru/eng/zvmmf/v37/i7/p887

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:115
    Full text:70
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021